Journal of the Mathematical Society of Japan

On the radial order of subharmonic functions.

F. W. GEHRING

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 9, Number 1 (1957), 77-79.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261154151

Digital Object Identifier
doi:10.2969/jmsj/00910077

Mathematical Reviews number (MathSciNet)
MR0086139

Zentralblatt MATH identifier
0078.06401

Subjects
Primary: 31.0X

Citation

W. GEHRING, F. On the radial order of subharmonic functions. J. Math. Soc. Japan 9 (1957), no. 1, 77--79. doi:10.2969/jmsj/00910077. https://projecteuclid.org/euclid.jmsj/1261154151


Export citation